Alert archive / Arizona / Flash Flood Warnings in 2019
Flash Flood Warning 95, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 26, 2019, 12:34 PM MST for La Paz County, Arizona. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2019, 12:34 PM MST (19:34 UTC)
- Expired
- Sep 26, 2019, 4:30 PM MST
- In force
- 4 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 157 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 2:34 PM MST | FLASH FLOOD | 1 Wnw Bouse, AZ | LA PAZ FLOOD GAUGE (STATION 55611, SENSOR 17) RECORDED A WATER LEVEL RISE OF OVER 1 FT., CAUSING WATER TO FLOW OVER WORLEY ST. LOW WATER CROSSING. |
| Sep 26, 3:10 PM MST | FLASH FLOOD | 1 Wnw Bouse, AZ | LA PAZ FLOOD GAUGE (STATION 55611, SENSOR 17) RECORDED A WATER LEVEL RISE OF OVER 2.5 FT., CAUSING WATER TO FLOW OVER WORLEY ST. LOW WATER CROSSING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 120 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145
WGUS55 KPSR 261934
FFWPSR
AZC012-262330-
/O.NEW.KPSR.FF.W.0095.190926T1934Z-190926T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1234 PM MST Thu Sep 26 2019
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
East central La Paz County in west central Arizona...
* Until 430 PM MST.
* At 1233 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Salome, Vicksburg, Brenda, Vicksburg Junction, Bouse and Harcuvar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3382 11358 3342 11354 3348 11378 3359 11394
3364 11403 3370 11401 3396 11404 3399 11383
$$
MS2 follow-up statements
993
WGUS75 KPSR 262129
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
229 PM MST Thu Sep 26 2019
AZC012-262330-
/O.CON.KPSR.FF.W.0095.000000T0000Z-190926T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
229 PM MST Thu Sep 26 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
EAST CENTRAL LA PAZ COUNTY...
At 228 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is expected to begin
shortly.
Some locations that will experience flooding include...
Salome, Vicksburg, Brenda, Vicksburg Junction, Bouse and Harcuvar.
Affected washes and roadways include road crossing along State Route
72 south east of Bouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3382 11358 3342 11354 3348 11378 3359 11394
3364 11403 3370 11401 3396 11404 3399 11383
$$
MS144
WGUS75 KPSR 262223
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
323 PM MST Thu Sep 26 2019
AZC012-262330-
/O.CON.KPSR.FF.W.0095.000000T0000Z-190926T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
323 PM MST Thu Sep 26 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
EAST CENTRAL LA PAZ COUNTY...
At 319 PM MST, flash flooding continues within the Bouse Wash basin.
Some locations that will experience flooding include...
Bouse.
Affected washes and roadways include Bouse Wash which has seen more
than a 2 and half foot rise at Bouse. The water continues to rise
from rainfall that fell easlier upstream of Bouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3382 11358 3342 11354 3348 11378 3359 11394
3364 11403 3370 11401 3396 11404 3399 11383
$$
MSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 5:09 AM MST, 7 hours 25 minutes earlier.
Area forecast discussion, Sep 26, 5:09 AM MST, 7 hours 25 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
509 AM MST Thu Sep 26 2019
.UPDATE...
Updated 12Z aviation discussion.
&&
.SYNOPSIS...
Shower and thunderstorm chances will continue across the area today
into tonight, including over the greater Phoenix area as a strong
upper level disturbance slowly moves through the region. Heavy
rainfall and localized flooding will be the main hazards expected
today. This weather system will finally move east of the region
Friday with drying conditions expected this weekend and only slight
chances for rain across the higher terrain late in the weekend.
Temperatures will remain well below seasonal normals into the first
part of next week.
&&
.DISCUSSION...
At 3 am this morning, a large and nearly stationary Pacific upper
low continued to spin in place over the desert southwest, centered
near Yuma. A series of vort spokes continued to rotate around the
low; the enhanced upper divergence/PVA associated with each
disturbance kicking off areas of showers and storms as they pivoted
around the center. Hours ago strong convection moved through areas
such as far southeast California and Wickenburg and at 3 am
scattered showers were forming across portions of south central
Arizona including the Phoenix area - especially high terrain areas
northeast of Phoenix. Of course, moisture remains highly elevated
across the area with surface dewpoints in the low 60s to near 70,
850mb dewpoints above 12c and PWAT values over 1.5 inches. SPC
mesoscale analysis page showed MLCAPE across the deserts to be
moderate and mostly between 500 and 1000 j/kg.
Model guidance continued to keep the low centered near Yuma today,
moving it slowly east and into the far western deserts later in the
afternoon and early evening. Cool air aloft near the low center will
help to increase instability and aid in the formation of instability
showers and storms mainly in the afternoon, and additional areas of
UVV will move around the low and across the deserts associated with
vort spokes, aiding convection. POPs will remain in the scattered to
likely categories area-wide. As the low starts to move east and into
the central deserts later tonight, convection becomes more isolated
over the western deserts including far southeast California, and
mainly scattered over south-central Arizona. During the day Friday,
the low is forecast to finally open up and speed up its progression
as it starts to kick east ahead of the strongest westerlies that
will be dropping south into the area. By Friday afternoon, a drier
and more subsident northwest flow aloft will set up over most of the
deserts with only isolated showers lingering over the high terrain
of south central Arizona; skies over the central and western deserts
will transition to mostly sunny. Look for very cool high
temperatures today and Friday running nearly 10 degrees below normal
over the central deserts. Phoenix will hover near 86 degrees both
days compared to the normal of 96.
Over the weekend, the weather pattern will start to transition to a
much drier and more settled one, as a very large upper level trof
begins to develop across the western CONUS. For the most part,
Arizona will be on the south or southeast periphery of the large
trof and under a drier southwest flow aloft. Over the weekend, and
mainly during the day Sunday, a disturbance moving through the trof
will act on some lingering low level moisture to produce isolated
showers and possibly a thunderstorms over the higher terrain areas
to the northeast of Phoenix. Convection is not expected to develop
over the greater Phoenix area however. This disturbance moves away to
the northeast later Sunday and as we move into the first part of
next week, flow becomes ever drier for sunny days and clear nights.
Given the presence of the large trof we can expect high temperatures
to remain below seasonal normals throughout the 7 day forecast
period, with highs in the greater Phoenix area typically hovering in
the lower 90s.
&&
.AVIATION...Updated at 1209Z
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Scattered showers and a few thunderstorms that are moving north
over the far West Valley near BXK should end around 13Z. A lull
in convective activity is expected for the rest of the morning
with SCT-BKN 6-8 kft ceilings being the main aviation concern
until southeast 10 knot winds gradually veer to southerly by late
morning, causing a prolonged period of crosswinds at KPHX and
KDVT. These winds will continue until later this afternoon when
isolated to scattered convection starts moving in from the west.
Hi-res models delay this convection until closer to 23-00Z, with
midlevel stability potentially limiting the depth of these cells
for the Phoenix terminals. Therefore, we have only included VCSH
for now until 02-03Z, but a shortwave currently moving through
the Gulf of California may generate enough ascent to allow for a
few thunderstorms. Light westerly or variable winds are expected
this evening before becoming easterly very late in the overnight
hours with morning showers most likely staying east of KIWA.
Southeast California/Southwest Arizona including KIPL and KBLH:
Shower and thunderstorm activity continues to move north just to
the northeast of KBLH with a lull in convective activity expected
this morning. The upper level low just southeast of the region
over the Gulf of California should finally eject to the east this
afternoon, helping trigger another round of thunderstorms over
the Colorado River Valley. Convection is not expected over KIPL
which should be under weak subsidence west of the low, but they
are expected at KBLH where we have included a VCTS period from
21-00Z for now. Gusty winds and blowing dust will be possible with
these storms, but storms should generally be weaker than they have
been over the past few days due to weaker instability. Light and
variable winds should prevail once convection wanes, with no
convection expected for the foreseeable future after tomorrow.
Aviation Discussion not updated for amended TAFs.
&&
.FIRE WEATHER...
Saturday through Wednesday:
A slight chance for showers and thunderstorms may exist Saturday
afternoon, but otherwise much drier conditions are expected into
the middle of next week with temperatures below normal. Daytime
RH values will generally remain above 15% with good overnight
recovery. Winds will be somewhat stronger on Sunday but will
otherwise be fairly light and favor diurnal trends.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should be prepared to submit reports through Thursday.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through this afternoon for AZZ530>559-561-562.
CA...Flash Flood Watch through this afternoon for CAZ560-561-564-565-
567>570.
&&
DISCUSSION...CB
AVIATION...Hopper
FIRE WEATHER...Rogers/DeemsIn the hours before
Special weather statement, Sep 26, 11:26 AM MST, 1 hour 8 minutes before
Special Weather Statement National Weather Service Phoenix AZ 1126 AM MST Thu Sep 26 2019 AZZ540-550-553-559-261900- South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ- Buckeye/Avondale AZ-Northwest Pinal County AZ- 1126 AM MST Thu Sep 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL NOON MST... At 1126 AM MST, Doppler radar was tracking a strong thunderstorm near Estrella Mountain Park, or 10 miles south of Avondale, moving northeast at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Avondale, Goodyear, Tolleson, Cashion, Phoenix International Raceway, Estrella Mountain Park, Rainbow Valley and Komatke. This includes AZ Interstate 10 near mile marker 132. LAT...LON 3317 11235 3327 11247 3347 11230 3331 11208 TIME...MOT...LOC 1826Z 223DEG 10KT 3327 11233 AD
Special weather statement, Sep 26, 11:30 AM MST, 1 hour 4 minutes before
Special Weather Statement National Weather Service Phoenix AZ 1130 AM MST Thu Sep 26 2019 AZZ538-539-559-261915- Sonoran Desert Natl Monument AZ-Tonopah Desert AZ-Gila Bend AZ- 1130 AM MST Thu Sep 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1215 PM MST... At 1130 AM MST, Doppler radar was tracking a strong thunderstorm near Gila Bend Auxiliary Field, or 7 miles southwest of Gila Bend, moving northeast at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gila Bend, Gila Bend Auxiliary Field and Bosque. This includes the following highways... AZ Interstate 8 between mile markers 107 and 125. AZ Route 238 between mile markers 1 and 9. AZ Route 85 between mile markers 1 and 12, and between mile markers 119 and 128. LAT...LON 3276 11275 3286 11292 3312 11276 3296 11250 TIME...MOT...LOC 1830Z 216DEG 9KT 3287 11278 AD
Special weather statement, Sep 26, 11:35 AM MST, 59 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1135 AM MST Thu Sep 26 2019
AZZ533-261915-
Central La Paz AZ-
1135 AM MST Thu Sep 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LA PAZ COUNTY UNTIL
1215 PM MST...
At 1135 AM MST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Vicksburg Junction, or 41 miles west of Tonopah,
moving northwest at 5 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Salome, Vicksburg, Vicksburg Junction, Harcuvar and Wenden.
This includes the following highways...
AZ Interstate 10 between mile markers 42 and 58.
US Highway 60 between mile markers 43 and 60.
AZ Route 72 between mile markers 44 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3375 11349 3352 11357 3344 11370 3366 11385
3394 11370
TIME...MOT...LOC 1835Z 143DEG 5KT 3363 11363
SDBSpecial weather statement, Sep 26, 11:42 AM MST, 52 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1142 AM PDT Thu Sep 26 2019
CAZ560-561-564-568-570-261930-
Chuckwalla Mountains CA-Chuckwalla Valley CA-Chiriaco Summit CA-
Joshua Tree NP West CA-Joshua Tree NP East CA-
1142 AM PDT Thu Sep 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SAN BERNARDINO AND RIVERSIDE
COUNTIES UNTIL 1230 PM PDT...
At 1140 AM PDT, Doppler radar was tracking multiple strong
thunderstorms over parts of Joshua Tree National Park to south of
Desert Center, moving southwest at 10 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Desert Center, Chiriaco Summit, Cottonwood Visitor and Lost
Horse-Keys Village.
This includes the following highways...
CA Interstate 10 between mile markers 82 and 108.
CA Route 177 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3410 11613 3405 11600 3403 11600 3404 11598
3389 11563 3363 11522 3347 11540 3379 11608
3392 11620 3393 11632 3395 11636 3397 11636
TIME...MOT...LOC 1840Z 023DEG 8KT 3375 11577
SDBSpecial weather statement, Sep 26, 12:17 PM MST, 17 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1217 PM MST Thu Sep 26 2019
AZZ531-533-262000-
Kofa AZ-Central La Paz AZ-
1217 PM MST Thu Sep 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ AND NORTHERN YUMA
COUNTIES UNTIL 100 PM MST...
At 1217 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Alamo Lake to near
Brenda. Movement was west at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Quartzsite, Salome, Brenda, Vicksburg Junction, Wenden, Kofa Wildlife
Refuge, Vicksburg, Bouse and Harcuvar.
This includes the following highways...
AZ Interstate 10 between mile markers 10 and 57.
US Highway 60 between mile markers 31 and 64.
AZ Route 72 between mile markers 14 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3424 11339 3336 11362 3354 11442 3401 11422
3426 11400 3426 11386 3423 11384 3424 11373
3421 11370 3423 11361 3426 11358
TIME...MOT...LOC 1917Z 097DEG 14KT 3411 11367 3367 11399
ADSpecial weather statement, Sep 26, 12:30 PM MST, 4 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1230 PM PDT Thu Sep 26 2019
CAZ560-561-564-568-570-262015-
Chuckwalla Mountains CA-Chuckwalla Valley CA-Chiriaco Summit CA-
Joshua Tree NP West CA-Joshua Tree NP East CA-
1230 PM PDT Thu Sep 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SAN BERNARDINO...NORTH CENTRAL
IMPERIAL AND RIVERSIDE COUNTIES UNTIL 115 PM PDT...
At 1229 PM PDT, Doppler radar was tracking multiple strong
thunderstorms across Joshua Tree National Park to south of Desert
Center, moving southwest at 5 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Desert Center, Chiriaco Summit and Cottonwood Visitor.
This includes the following highways...
CA Interstate 10 between mile markers 75 and 109.
CA Route 177 between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3405 11605 3394 11570 3364 11523 3352 11521
3337 11531 3368 11594 3373 11594 3374 11600
3378 11606 3384 11613 3387 11614 3392 11623
TIME...MOT...LOC 1929Z 053DEG 6KT 3380 11592
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 6:22 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Sep 25, 6:59 PM MST | Special Weather Statement | PSR | Maricopa | 61 min |
| Sep 25, 7:53 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 52 min |
| Sep 25, 8:08 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 25, 8:10 PM MST | Dust Storm Advisory | PSR | Maricopa | 50 min |
| Sep 25, 8:32 PM MST | Special Weather Statement | PSR | Maricopa | 58 min |
| Sep 25, 8:45 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 25, 9:01 PM MST | Special Weather Statement | PSR | 29 min | |
| Sep 25, 9:05 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 25, 9:06 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Sep 25, 9:29 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 25, 9:36 PM MST | Special Weather Statement | PSR | 39 min | |
| Sep 25, 10:20 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Sep 26, 12:26 AM MST | Special Weather Statement | PSR | 34 min | |
| Sep 26, 2:29 AM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Sep 26, 3:11 AM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Sep 26, 3:31 AM MST | Special Weather Statement | PSR | 29 min | |
| Sep 26, 3:55 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Sep 26, 4:03 AM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Sep 26, 4:09 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 26, 4:37 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 26, 4:43 AM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Sep 26, 9:08 AM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Sep 26, 10:53 AM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Sep 26, 11:10 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 20 min |
| Sep 26, 11:19 AM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Sep 26, 11:20 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Sep 26, 11:23 AM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Sep 26, 11:24 AM MST | Special Weather Statement | PSR | 51 min | |
| Sep 26, 11:26 AM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Sep 26, 11:30 AM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Sep 26, 11:35 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Sep 26, 12:17 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
| Sep 26, 12:58 PM MST | Special Weather Statement | PSR | La Paz | 47 min |
| Sep 26, 2:23 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 37 min |
| Sep 26, 2:29 PM MST | Special Weather Statement | PSR | Maricopa | 31 min |
| Sep 26, 2:43 PM MST | Special Weather Statement | PSR | 32 min | |
| Sep 26, 2:50 PM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Sep 26, 3:03 PM MST | Flash Flood Warning | PSR | La Paz | 4 hr |
| Sep 26, 3:14 PM MST | Special Weather Statement | PSR | Maricopa | 31 min |
| Sep 26, 3:40 PM MST | Special Weather Statement | PSR | 50 min | |
| Sep 26, 3:48 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Sep 26, 3:53 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 22 min |
| Sep 26, 3:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Sep 26, 4:32 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Sep 26, 4:34 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
Nearby
Flash Flood Warnings in Arizona, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.